# SDR SIMA200514503

- Difficulty date: May 23, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0087
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4204 - ON APPROACH TO ORD LANDING GEAR RECEIVED AIR/GND FAIL MESSAGE.  CREW USED EMERGENCY EXTENSION PROCEDURES TO LOWER LANDING GEAR.  REPLACED LANDING GEAR SELECTOR LEVER.  OP CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
